Mad honey poisoning from the past to the present

Abdülkadir Gündüz, Özgür Tatlı, Süleyman Türedi

Issue: 2008, Volume 8, Issue 1
13106 7207

Analysis of ectopic pregnancies admitted to emergency department

Yeliz Simsek, Mehmet Oguzhan Ay

DOI: 10.1016/j.tjem.2016.02.008

Issue: 2015, Volume 15, Issue 4
7723 7283

Methemoglobinemia caused by dapsone overdose: Which treatment is best?

Ibrahim Toker, Murat Yesilaras, Feriyde Caliskan Tur, Rana Toktas

DOI: 10.1016/j.tjem.2014.09.002

Issue: 2015, Volume 15, Issue 4
6756 5993

A case of acute hepatitis following mad honey ingestion

Fatma Sari Dogan, Vehbi Ozaydin, Onur Incealtin, Ozlem Guneysel, Merve Demireller

DOI: 10.1016/j.tjem.2014.09.003

Issue: 2015, Volume 15, Issue 4
6386 6221

Red blood cell distribution width as a predictor of long-term mortality in patients with carbon monoxide poisoning

Hamza Sunman, Tolga Çimen, Mehmet Erat, Kadriye Gayretli Yayla, Tolga Han Efe, Seda Özkan, Engin Deniz Arslan, Sadık Açıkel

DOI: 10.1016/j.tjem.2018.05.003

Issue: 2018, Volume 18, Issue 4
3367 4313

Successful use of VV-ECMO in a pregnant patient with severe ARDS

Laurence Carlier, Jan Muller, Yves Debaveye, Sandra Verelst, Steffen Rex

DOI: 10.1016/j.tjem.2019.04.003

Issue: 2019, Volume 19, Issue 3
3034 3438

Add oleander to your list of corrosives

Omer Taskin, Fuat Belli, Ayca Acikalin, Nezihat Rana Disel

DOI: 10.1016/j.tjem.2018.12.002

Issue: 2019, Volume 19, Issue 3
3930 3754

Epidemiological and sociocultural assessment of childhood poisonings

Halil Kazanasmaz, Özlem Kazanasmaz, Mustafa Çalık

DOI: 10.1016/j.tjem.2019.06.001

Issue: 2019, Volume 19, Issue 4
2582 3203

A rare condition in the third trimester of pregnancy: Ovarian torsion

Halil Yildirim, Serife Ozdinc

DOI: 10.4103/2452-2473.276385

Issue: 2020, Volume 20, Issue 1
10753 3578

Liraglutide overdose: A case report and an updated review

Sharafaldeen Bin Nafisah, Daliah Almatrafi, Khalid Al‐Mulhim

DOI: 10.4103/2452-2473.276386

Issue: 2020, Volume 20, Issue 1
10803 3440

High-flow nasal cannula oxygen therapy in the management of acute respiratory distress syndrome secondary to opioid overdose

Muge Gulen, Salim Satar, Onder Yesiloglu, Akkan Avci, Selen Acehan

DOI: 10.4103/2452-2473.301911

Issue: 2021, Volume 21, Issue 1
7612 3522

Extracorporeal membrane oxygenation experiences during COVID-19 pandemic, third wave with younger patients: A retrospective observational study

Ahmet Oğuzhan Kucuk, Mehtap Pehlivanlar Küçük, Olcay Ayçiçek, Gökalp Altun, Ahmet Coşkun Özdemir

DOI: 10.4103/2452-2473.336106

Issue: 2022, Volume 22, Issue 1
7732 3185

Changing spectrum of acute poisoning in North India: A hospital-based descriptive study

Ashok Kumar Pannu, Ashish Bhalla, Vitla Vamshi, Manish Kumar Upadhyay, Navneet Sharma, Susheel Kumar

DOI: 10.4103/2452-2473.357627

Issue: 2022, Volume 22, Issue 4
9198 3666

Predictive value of cardiovascular risk scoring systems for the detection of myocardial injury following carbon monoxide intoxication

Mustafa Özkoç, Emrah Aksakal, Ömer Faruk Derman, Ibrahim Saraç, Yavuzer Koza

DOI: 10.4103/2452-2473.366483

Issue: 2023, Volume 23, Issue 1
6076 3008

Prognostic significance of poison‑related factors and consumption patterns in acute aluminum phosphide poisoning

Lokhesh Chockalingam Anbalagan, Ashok Kumar Pannu, Ashish Bhalla, Deba Prasad Dhibar, Navneet Sharma

DOI: 10.4103/2452-2473.366854

Issue: 2023, Volume 23, Issue 2
8433 3603

The impact of the first wave of the COVID-19 pandemic on hospital admissions and treatment management of ectopic pregnancy

Hande Gurbuz, Gulfem Basol, Mehmet Mustafa Altintas, Betul Kuru

DOI: 10.4103/tjem.tjem_37_23

Issue: 2023, Volume 23, Issue 4
5707 2539

Mushroom poisoning: An updated review

Mustafa Oğuz Tuğcan, Ayça Açıkalın Akpınar

DOI: 10.4103/tjem.tjem_129_24

Issue: 2025, Volume 25, Issue 1
45891 10241

Floral phantosmia and bradycardia: A unique case of digoxin toxicity in an elderly patient

Marsida Kasa, Brunilda Elezi, Eglantina Sinamati, Nereida Spahia, Merita Rroji

DOI: 10.4103/tjem.tjem_275_24

Issue: 2025, Volume 25, Issue 4
10765 2825

Disulfiram‑like reaction with ornidazole: A case report of a rare interaction

Ertug Orhan, Busra Orhan, Cagrihan Ceylan

DOI: 10.4103/tjem.tjem_308_25

Issue: 2026, Volume 26, Issue 2
10310 3316

A tale of three mimickers: Amitraz, fipronil, and 2,4‑dichlorophenoxyacetic acid poisoning confounding organophosphate toxicity

Keyur Savjibhai Bhimani, Varsha Shinde, Pratik Kanani, Joshua Daniel Birru, Mohammed Arif Abdul Salam

DOI: 10.4103/tjem.tjem_314_25

Issue: 2026, Volume 26, Issue 3
2220 1225